| Model Number |
9733856 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733686, version#: 2.1.0, ubd: , udi#: h3: no parts have been received by the manufacturer for evaluation.H6: codes b17, c20, and d15 are applicable to this report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that the system had an alleged inaccuracy after two spins of the imaging system.The medtronic representative (rep) noted the frame did not move.The length of delay in the procedure and patient impact are unknown.
Additional Manufacturer Narrative
H3: a software analysis was initiated.There was insufficient information to determine the root cause of the reported behavior.Soft ware logs are not helpful in diagnosing auto-registration accuracy issues.Frame movement after registration is a common cause of accuracy issues but cannot be detected in logfiles or archives.H6: codes b01, c19, d15 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.